SORT BY
H
  • Best match
  • Lowest price first
  • Highest price first
  • n
  • m

CATEGORIES

FILTERS

More
CLEAR FILTERS Circle Cross Transparent Centre Created with Sketch.
 

Ethics Ibuprofen 200mg 100 Tablets

Ibuprofen is used to lower temperature, relieve pain and reduce inflammation. Effective in the relief of discomfort and pain associate
$14.99
K d ADD MORE INFO G

 

 

Pamol 250mg Colour Free Strawberry 200ml

Pamol® contains paracetamol, a medicine designed to reduce your child's pain and fever. Paracetamol is recommended for the treatment
$22.99
MORE INFO G

Out of stock

 

Nurofen for Children 12YRS Strawberry 200ml

Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children. Effective Relief: ✓
$39.99
MORE INFO G

Out of stock

 

Nurofen for Children 5-12YRS Orange 200ml

Nurofen For Children is a pleasant tasting sugar free syrup formulated to relieve pain and fever in children. Effective Relief:
$39.99
MORE INFO G

Out of stock

 

Nuromol Tablets 48

Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is
$32.99
MORE INFO G

Out of stock

 

PAMOL All Ages Orange Colour-Free 100ml

Pamol All Ages Orange Pain and Fever Relief Colour Free For children 1 year and over. Relieves pain and fever associated with teeth
$14.99
MORE INFO G

Out of stock

f Prev 22-27 of 27
Prices are in New Zealand Dollars and include GST | Terms & Conditions
 

This product has been added to your cart

CHECKOUT